I started taking Doxazosin, along with other blood pressure meds, on March 28 of this year with no apparent side effects. Two weeks ago I started getting dizzy spells. The pharmacist feels that the dizzy spells are not related to my meds. My doctor feels it may be due to the doxazosin and suggested I stop taking it for a few days to see if the dizzy spells stop. Do you think the doxazosin is to blame?
- Doxazosin Information for Consumers
- Doxazosin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxazosin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take 8mg doxazosin for BPH. I have also added Proscar for same reason. I have painful ejaculations and wonder if these drugs are to blame.
2 answers • 5 Feb 2011
I am a patient of BPH and I need a treatment of Doxazosin or Flomax. What do I need to do in order to get a good pressure blood?
1 answer • 10 Mar 2011
I have tried a few high blood pressure tablets and feel ill on them the one that agreed with me the doctor took me off them as they contain calcium ...
1 answer • 23 Jun 2011
pressure due to Bystolic? I take 5mg.
1 answer • 19 Jul 2011